American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54.40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] J. E. Vaughan. Spaces of countable and point-countable type . Trans. Amer. Math. Soc. 151 (1970) 341-351. MR 0266157.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] R. M. Stephenson. Minimal first countable topologies . Trans. Amer. Math. Soc. 138 (1969) 115-127. MR 0238261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] G. E. Dimitroff. Two characterizations of compact local trees . Trans. Amer. Math. Soc. 127 (1967) 204-220. MR 0210094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] H. H. Corson and J. Lindenstrauss. On function spaces which are Lindel\"of spaces . Trans. Amer. Math. Soc. 121 (1966) 476-491. MR 0187213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1